# SDR IPXA3M80313

- Difficulty date: September 9, 2013
- Submitted: September 20, 2013
- Operation: Air carrier
- Aircraft: N276UP
- Make and model: Doug MD-11F
- Aircraft serial: 48579
- Aircraft time: 48,872 hours, 10,674 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: ARB28931
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4C, LT WING L/E, BEADED DOUBLER JUST OTBD OF FUEL PANEL, CRACKED THREE PLACES AT XOS 643 TO 648.  INSTALLED BEADED DOUBLER REPAIR BETWEEN XOS 643 TO XOS 648 IAW WITH SRM 57-40-02, REPAIR 15, FIG 206.
